# SDR CA130614005

- Difficulty date: June 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 15,480 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DROPPING OFF SKYDIVERS, AS THE ACFT WAS RETURNING TO BASE, THE ENGINE LOST POWER.  UNABLE TO CLEAR TREES ON APPROACH, THE PILOT ELECTED TO SET THE ACFT DOWN IN A FIELD.  THE PILOT, ONLY 1 ONBOARD, WAS SERIOUSLY INJURED.  THE ACFT SUFFERED SUBSTANTIAL DAMAGE TO THE LANDING GEAR AND LOWER FUSELAGE.  OFFER OF ASSISTANCE WILL BE MADE TO THE TSB.  OFFER OF ASSISTANCE WAS ACCEPTED, A PRELIMINARY REVIEW OF THE ENGINE WILL TAKE PLACE ON 12 JUNE IN THE PRESENCE OF A REP.
